Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
CONVERGENCE IN MEASURE AND $\TAU$-COMPACTNESS OF $\TAU$-MEASURABLE OPERATORS, AFFILIATED WITH A SEMINITE VON NEUMANN ALGEBRA
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2020
Языканглийский
  • Бикчентаев Айрат Мидхатович, автор
  • Библиографическое описание на языке оригинала A.M. Bikchentaev, Convergence in measure and $\tau$-compactness of $\tau$-measurable operators, affiliated with a seminite von Neumann algebra // Russian Mathematics, 2020, Vol. 64, No. 5, pp. 79-82.
    Аннотация Let $\tau$ be a faithful normal seminite trace on a von Neumann algebra. We establish the Leibniz criterion for sign-alternating series of $\tau$-measurable operators and present an analogue of the criterion of series «sandwich« series for $\tau$-measurable operators. We prove a refinement of this criterion for the $\tau$-compact case. In terms of measure convergence topology, the criterion of $\tau$-compactness of an arbitrary $\tau$-measurable operator is established. We also give a suffient condition of 1) $\tau$-compactness of the commutator of a \tau$-measurable operator and a projection; 2) convergence of $\tau$-measurable operator and projection commutator sequences to the zero operator in the measure $\tau$.
    Ключевые слова Hilbert space, von Neumann algebra, normal trace, measurable operator, topology of convergence in measure, series of operators, $\tau$-compact operator.
    Название журнала Russian Mathematics
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=232626
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    IVRM79.pdf 0,18 pdf посмотреть / скачать

    Полная запись метаданных